# SDR HNAA2011091900285

- Difficulty date: September 11, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 56,487 hours, 62,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A EMERGENCY LIGHT SWITCH IS NOT BACK LIGHT.  RELAMPED, OPS CHECKED GOOD.  OK FOR SERVICE.
